International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 129-141

Radical classes of l-groups

Dao-Rong Ton

Department of Mathematics and Physics, Hohai University, Nanjing 210024, China

Received 10 June 1992; Revised 7 December 1993

Copyright © 1994 Dao-Rong Ton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The main results of this paper concern radical classes of l-groups. In the sections 2-3 the relationship between several radical classes of l-groups are discussed and the characteristic properties for several radical mappings are given. In the sections 5-6 we give nice concrete descriptions of some important radical classes of l-groups using the structure theorems of a complete l-group and an Archimedean l-group.